Alert archive / Maine / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 25, NWS Caribou, ME

July 23, 2021Washington County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 23, 2021, 6:11 PM EDT for Washington County, Maine. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2021, 6:11 PM EDT (22:11 UTC)
Expired
Jul 23, 2021, 6:46 PM EDT
In force
35 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, ME

The radar

The Caribou radar (KCBW), 107 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:12 PM EDTHAIL 15 Nne Alexander, MEPHOTO TAKEN 2 HOURS AFTER STORM OF DIME TO PENNY SIZE HAIL. SOURCE ESTIMATED QUARTER SIZE HAIL DURING THE STORM.
Jul 23, 6:15 PM EDTHAIL 0.756 Nne Alexander, ME
Jul 23, 6:17 PM EDTHAIL 0.255 Ne Alexander, MEPLOWABLE ACCUMULATION OF PEA SIZE HAIL. STRONG WIND GUSTS ESTIMATED 30 TO 40MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 10.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

300 
WUUS51 KCAR 232211
SVRCAR
MEC029-232300-
/O.NEW.KCAR.SV.W.0025.210723T2211Z-210723T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
611 PM EDT Fri Jul 23 2021

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  Central Washington County in southeastern Maine...

* Until 700 PM EDT.

* At 610 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Calais, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Calais, Princeton, Meddybemps, Baileyville, Alexander, Dennysville,
  Charlotte, Baring, Cooper and Crawford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4497 6762 4519 6751 4520 6743 4518 6740
      4516 6740 4513 6735 4513 6734 4515 6730
      4516 6730 4517 6729 4519 6729 4519 6728
      4518 6728 4495 6725
TIME...MOT...LOC 2210Z 004DEG 10KT 4515 6742 

HAIL...1.00IN
WIND...60MPH
 
$$

LaFlash
1 follow-up statement
515 
WWUS51 KCAR 232246
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
646 PM EDT Fri Jul 23 2021

MEC029-232255-
/O.CAN.KCAR.SV.W.0025.000000T0000Z-210723T2300Z/
Washington ME-
646 PM EDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled.

LAT...LON 4497 6762 4519 6751 4520 6743 4518 6740
      4516 6740 4513 6735 4513 6734 4515 6730
      4516 6730 4517 6729 4519 6729 4519 6728
      4518 6728 4495 6725
TIME...MOT...LOC 2242Z 004DEG 10KT 4505 6743 

$$

LaFlash

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:41 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 23, 3:41 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
341 PM EDT Fri Jul 23 2021

.SYNOPSIS...
An upper level trough will slowly exit to the east this evening.
High pressure will then build across the region from the west
late tonight through Saturday, then move east Saturday night.
A warm front will approach the region Sunday into Sunday night.
A cold front will move across the area Monday night into early
Tuesday. Low pressure tracks towards the state Wednesday into
Thursday.

&&

.NEAR TERM /THROUGH SATURDAY/...
With regard to the current sct shwrs and tstms currently ovr the
FA, we xpct cvrg to diminish fairly rapidly by sunset with the
loss of dytm htg and the cold core alf movg E with the upper
trof axis across the Can Maritimes. Skies will then clr across
the FA ovrngt with potential radiational cooling leading to
chilly ovrngt lows and patchy late ngt fog xpctd with lgt and
vrbl winds. Under msly skies Sat, temps will recover rapidly
to near seasonal aftn high temps for this tm of season with
cont'd lgt winds.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Surface and upper level highs will move east during the night
with a moister southerly flow developing. Stratus and fog will
arrive along the coast later in the night with some drizzle. The
low clouds will tend to advect northward and eastward on Sunday
ahead of a weakening warm front. Expect stable and cool
conditions under an emerging frontal inversion and maritime
flow. The warmest temps will be in NE Aroostook where some
morning sunshine could warm temps to the lower 70s. In contrast,
an onshore flow will limit coastal highs to the low to mid 60s. The
upper level support for the warm front shears apart with a
sharply diffluent flow and QPF amounts will be on the light
side...with amounts ranging from a tenth to quarter inch through
Sunday evening. Moistening low levels increase the fog risk
Sunday night and will cap lows in the lower 60s. A second upper
level shortwave arrives later Sunday night with increasing
shear and decent mid-level lapse rates. An 850/925mb thermal
ridge will cross later in the night and elevated CAPE will
increase. As a result, will mention a chance of thunderstorms
later Sunday night. On Monday, a warm occlusion crosses in the
morning and will produce a much warmer and humid day. Fog and low
clouds will gradually dissolve and some SBCAPE will develop in
the afternoon. However, there's not a lot of moisture and upper
level dynamics are not as impressive as early Monday. Highs will
climb back into the upper 70s to lower 80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A cold front crosses Monday night into Tuesday
morning...bringing less humid conditions and slightly cooler
temperatures. Temperatures in the upper 70s will reach the coast
with an offshore flow. An upper trough keeps a chance of showers
in the forecast on Tuesday. Can't rule out thunderstorms. A
cool and unsettled pattern develops for the mid to late week as
a northern stream shortwave moves out of the Great Lakes region
and a fairly strong upper low emerges over the area by late
week. At this point, guidance varies significantly on timing
with the GFS bringing in precip by later Wednesday while ECMWF
holds off until later Thursday. An ensemble approach placed the
higher PoPs Thursday into Thursday evening. Expect highs to only
reach the lower 70s or less across the area for Wednesday into
Saturday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: Thru Tonight...Mainly VFR all TAF sites. Brief MVFR
vsbys with any tstm or heavier shwrs til erly eve. Brief MVFR/
IFR vsbys possible with patchy fog late tngt. Lgt winds, xcpt
locally mdt in the vcnty of tstms.

Sat...Unlmtd VFR with lgt winds all TAF sites.

SHORT TERM: Saturday night...VFR except IFR in fog/low cigs
later in the night for coastal sites such as BHB, Machias, and
potentially as far north as BGR.

Sunday...Early morning IFR for BGR and BHB, elsewhere morning
VFR gives way to MVFR cigs in the afternoon.

Sunday night...IFR cigs develop for the entire area with fog on
the coast...to include BHB. Thunderstorms possible late for all
sites.

Monday...IFR cigs retreat to coast in the morning...giving VFR
for all sites by afternoon. Thunderstorms possible.

Monday night...VFR with a slight chance of thunderstorms.

Tuesday into Wednesday...VFR expected. Possible MVFR cigs later
in rain.

&&

.MARINE...
NEAR TERM: Tranquil winds and seas well below SCA thresholds
xpctd ovr our waters tngt thru Sat. Kept close to blended wv
model guidance for fcst wv hts with wv pds mainly between 7 to
9 sec.

SHORT TERM: Fog is expected to develop late Saturday night,
dissipate Sunday morning, but thicken again by Sunday evening
and remain in place into Monday night. Stability is expected to
prevent SCA conditions Sunday night as model guidance is too
high on winds and seas. Thunderstorms are a threat late Sunday
night into Monday evening.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement until 8 PM EDT this evening for MEZ029-
     030.
MARINE...None.

&&

Near Term...VJN
Short Term...MCW
Long Term...MCW
Aviation...VJN/MCW
Marine...VJN/MCW
Hazardous weather outlook, Jul 23, 4:02 AM EDT, 14 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
402 AM EDT Fri Jul 23 2021

MEZ001-003-004-010-015-016-031-240815-
Northwest Aroostook-Northern Somerset-Northern Piscataquis-
Central Piscataquis-Southern Penobscot-Interior Hancock-
Southern Piscataquis-
402 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Northern Maine, Interior DownEast Maine, North Woods Maine and
Penobscot Valley Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-240815-
Coastal Hancock-Coastal Washington-
402 AM EDT Fri Jul 23 2021

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-240815-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
402 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ002-005-006-011-017-032-240815-
Northeast Aroostook-Northern Penobscot-Southeast Aroostook-
Central Penobscot-Central Washington-Northern Washington-
402 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, Interior DownEast Maine and
Penobscot Valley Maine.

.DAY ONE...Today and Tonight.

Scattered showers with isolated thunderstorms will develop this
afternoon. Some of the stronger showers may contain brief, heavy
downpours, as well as pea size hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 23, 3:34 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Caribou ME
334 PM EDT Fri Jul 23 2021

MEZ006-011-032-232045-
Southeast Aroostook-Central Penobscot-Northern Washington-
334 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
SOUTHERN AROOSTOOK AND EAST CENTRAL PENOBSCOT COUNTIES...

At 334 PM EDT, a strong thunderstorm was located near Wytopitlock, or
15 miles west of Danforth, moving south at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Springfield, Wytopitlock, Reed Plantation, Lincoln Township, Lee,
Mattawamkeag, Winn, Woodville, Prentiss, Kingman, Reed, Carroll,
Macwahoc, Bancroft, Drew Plantation and Molunkus.

If outdoors, consider seeking shelter inside a building.

Heavy downpours may cause ponding of water on roadways.

LAT...LON 4574 6831 4574 6806 4536 6784 4536 6841
TIME...MOT...LOC 1934Z 002DEG 11KT 4563 6818

LaFlash
Special weather statement, Jul 23, 3:46 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Caribou ME
346 PM EDT Fri Jul 23 2021

MEZ016-029-232100-
Interior Hancock-Coastal Hancock-
346 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HANCOCK COUNTY...

At 345 PM EDT, a strong thunderstorm was located near Ellsworth,
moving southeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ellsworth, Bar Harbor, Bucksport, Dedham, Hancock, Franklin, Orland,
Lamoine, Trenton, Surry, Sullivan, Clifton, Otis, Winter Harbor,
Mariaville, Waltham, Sorrento, Cranberry Isles and Somesville.

This includes US Highway 1 between Ellsworth and Hancock.

If outdoors, consider seeking shelter inside a building.

Heavy downpours may cause ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4468 6867 4476 6851 4477 6845 4436 6790
      4435 6797 4431 6798 4429 6802 4430 6810
      4432 6813 4428 6816 4425 6815 4422 6815
      4420 6820 4419 6820 4415 6827
TIME...MOT...LOC 1945Z 324DEG 18KT 4463 6846

LaFlash
Special weather statement, Jul 23, 4:11 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Caribou ME
411 PM EDT Fri Jul 23 2021

MEZ017-030-232115-
Coastal Washington-Central Washington-
411 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON
COUNTY...

At 409 PM EDT, a strong thunderstorm was located near Centerville, or
8 miles west of Machias, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Machias, Jonesport, Jonesboro, Columbia Falls, Columbia, Centerville,
East Machias, Machiasport, Marshfield, Beals, Roque Bluffs,
Whitneyville, Northfield and Wesley.

This includes US Highway 1 between Jonesboro and Machias.

Conditions in the atmosphere are such that weak, brief funnels may
form this afternoon. They usually develop beneath showers or weak
thunderstorms when the air aloft is especially cold.

These funnels are usually harmless, but on rare occasions can briefly
touch down and cause wind gusts over 50 mph. If a funnel approaches
your location, move indoors.

Please contact the National Weather Service if you see a funnel.

If outdoors, consider seeking shelter inside a building.

Heavy downpours may cause ponding of water on roadways.

LAT...LON 4456 6730 4453 6735 4452 6747 4447 6747
      4443 6752 4441 6757 4483 6785 4490 6763
      4458 6724
TIME...MOT...LOC 2009Z 328DEG 7KT 4474 6763

LaFlash
Special weather statement, Jul 23, 4:41 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Caribou ME
441 PM EDT Fri Jul 23 2021

MEZ001-004-232130-
Northern Piscataquis-Northwest Aroostook-
441 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PISCATAQUIS AND
WEST CENTRAL AROOSTOOK COUNTIES...

At 441 PM EDT, a strong thunderstorm was located 14 miles north of
Churchill Dam, or 15 miles east of Clayton Lake, moving south at 15
mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Clayton Lake, Churchill Dam and Round Pond.

Heavy downpours may cause ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4688 6923 4680 6897 4642 6910 4659 6957
TIME...MOT...LOC 2041Z 013DEG 12KT 4670 6921

LaFlash
Special weather statement, Jul 23, 5:07 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Caribou ME
507 PM EDT Fri Jul 23 2021

MEZ003-004-232200-
Northern Piscataquis-Northern Somerset-
507 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SOMERSET AND
NORTHWESTERN PISCATAQUIS COUNTIES...

At 506 PM EDT, a strong thunderstorm was located over Caucomgomoc
Lake, or 27 miles northwest of Ripogenus, moving south at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chesuncook, Chamberlain Lake, Caucomgomoc Lake, Churchill Dam and
Tamway.

Heavy downpours may cause ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4657 6969 4650 6926 4592 6932 4602 6997
TIME...MOT...LOC 2106Z 012DEG 11KT 4619 6954

LaFlash
Special weather statement, Jul 23, 5:23 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Caribou ME
523 PM EDT Fri Jul 23 2021

MEZ002-006-232215-
Southeast Aroostook-Northeast Aroostook-
523 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL AROOSTOOK COUNTY...

At 523 PM EDT, a strong thunderstorm was located 8 miles southwest of
Easton, or 8 miles south of Presque Isle, moving south at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Presque Isle, Mars Hill, Easton, Bridgewater, Dudley Township,
Scopan, Littleton, Monticello, Blaine, Westfield, Chapman, Scopan
Mountain, Dudley, Scopan Lake, Webbertown, Saint Croix and Number
Nine Mountain.

If outdoors, consider seeking shelter inside a building.

Heavy downpours may cause ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4666 6819 4661 6788 4619 6788 4627 6841
TIME...MOT...LOC 2123Z 010DEG 20KT 4656 6803

LaFlash

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:58 AM EDTBeach Hazards StatementCARHancock, Washington16 hr
Jul 23, 11:15 AM EDTSpecial Weather StatementCAR60 min
Jul 23, 11:31 AM EDTSpecial Weather StatementCARPenobscot44 min
Jul 23, 11:34 AM EDTSpecial Weather StatementCARAroostook56 min
Jul 23, 11:44 AM EDTSpecial Weather StatementCARAroostook46 min
Jul 23, 12:15 PM EDTSpecial Weather StatementCARSomerset30 min
Jul 23, 12:18 PM EDTSpecial Weather StatementCAR57 min
Jul 23, 12:27 PM EDTSpecial Weather StatementCARPenobscot63 min
Jul 23, 12:32 PM EDTSpecial Weather StatementCARPiscataquis58 min
Jul 23, 12:35 PM EDTSpecial Weather StatementCARAroostook55 min
Jul 23, 12:55 PM EDTSpecial Weather StatementCARPiscataquis65 min
Jul 23, 12:57 PM EDTSpecial Weather StatementCARAroostook63 min
Jul 23, 1:14 PM EDTSpecial Weather StatementCARAroostook61 min
Jul 23, 1:39 PM EDTSpecial Weather StatementCARPenobscot66 min
Jul 23, 2:08 PM EDTSpecial Weather StatementCARAroostook67 min
Jul 23, 2:14 PM EDTSpecial Weather StatementCARAroostook61 min
Jul 23, 2:18 PM EDTSpecial Weather StatementCAR57 min
Jul 23, 2:44 PM EDTSpecial Weather StatementCARPenobscot76 min
Jul 23, 3:08 PM EDTSpecial Weather StatementCARAroostook82 min
Jul 23, 3:34 PM EDTSpecial Weather StatementCARPenobscot71 min
Jul 23, 3:46 PM EDTSpecial Weather StatementCARHancock74 min
Jul 23, 4:11 PM EDTSpecial Weather StatementCARWashington64 min
Jul 23, 4:41 PM EDTSpecial Weather StatementCARAroostook49 min
Jul 23, 5:07 PM EDTSpecial Weather StatementCARPiscataquis53 min
Jul 23, 5:23 PM EDTSpecial Weather StatementCARAroostook52 min
Jul 23, 7:10 PM EDTSpecial Weather StatementCAR35 min

Nearby

Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.